# SDR ASAA1057294

- Difficulty date: January 29, 2010
- Submitted: February 1, 2010
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 11,191 hours, 3,324 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 8010 · Engine Cranking
- Part: Switch
- Part number: 66002849
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG START S/W DID NOT CUTOUT.  START VALVE CLOSED AFTER MANUALLY TURNING OFF START SWITCH.  TWO STARTS ACCOMPLISHED.  REMOVED AND REPLACED NR 2 ENG START SWITCH REF WDM 74 31 11, OPS CHECK NORMAL REF MM 80 11 00.
